# SDR DALA13004173272

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PROFILE LOCATED ON FR 59 AND BETWEEN STR 38R TO STR 43R OF AFT CARGO COMPARTMENT.  REPLACED PROFILE LOCATED ON FR 59 BETWEEN STRG 38R AND STRG 43R OF AFT CARGO COMPARTMENT IAW SRM A320 51-72-11 AND DWG D53974836.
